# SDR UIEA2020100512147

- Difficulty date: October 1, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,805 hours, 25,243 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 8044012005
- Part serial: 00031567
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O AT APPROX 9000' EICAS MSG "LT ENGINE PRV" DISPLAYED AND WENT AWAY TWICE.  NOW "LT ENGINE PRV" STATUS MESSAGE DISPLAYED.  REMOVED AND REPLACED LT ENGINE PRV CONTROLLER, IAW AMM REF 36-11-19.  OPERATIONS CHECK OK, LEAK CHECK OK.  MESSAGE CLEARED.  S/N OFF: MTH00887, P/N OFF: 792755-15.  REMOVED AND REPLACED AIR SUPPLY BITE MODULE, IAW AMM REF 36-23-01, BITE TEST OK.
